# SDR CA121204002

- Difficulty date: November 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 29,662 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED TORQUE FLUCTUATIONS.  ABOUT 4 MILES OUT, THE CREW NOTED A CHANGE IN ENGINE NOISE FOLLOWED BY A SLIGHT YAW.  CREW SELECTED MAX POWER BUT THE LT ENGINE DID NOT RESPOND. THE LT TORQUE GAGE SHOWED 3 DOTTED LINES ACROSS THE DIGITAL READING.  THE MASTER CAUTION LIGHT FLASHED AND NR 1 ENGINE MAN LIGHT WAS ON.  AN EMERGENCY WAS DECLARED AND THE NR 1 ENGINE WAS SHUTDOWN.  AFTER DOWNLOADING OF FDR, IT HAS BEEN DETERMINED THAT THE NR 1 ENGINE WENT INTO FEATHER POSITION.  ARE ALL INVOLVED IN THE INVESTIGATION.  THE PCU WAS SENT FOR DETAILED INVESTIGATION, NO FAULT COULD BE CONFIRMED, THE AIRFRAME WIRING HAS BEEN INSPECTED WITH NO FAULT FOUND TO DATE. THE INVESTIGATION IS ON GOING. IMPORTANT NOTE THAT 18 DAYS EARLIER, WHILE CARRYING OUT A MAINTENANCE GROUND RUN, THE SAME PROP HAD AN UNCOMMANDED FEATHER.
